| Model Number |
M3536A |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Multiple attempts were made to obtain how the issue was resolved; however, no information was provided.We are unable to confirm the final disposition of the device because the customer did not respond to requests for additional information to obtain the device evaluation, repair, and operational status.Based on the information available and the testing conducted, the cause of the reported problem was not determined.It has been concluded that no further action is required at this time.
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor device indicating that the device responded with error, service required.There was no patient involvement.